MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 22G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 22G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asevf102 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (asevf102) have been reported from the same facility.
 
Event or Problem Description
It was reported the mom of the patient stated the port needle leaked at the connection of the clave hub and tubing at home about a month ago.Add info rcvd (b)(6) 2021: mom was at home with that patient and flushed the port with a 10 ml syringe of saline.During the flush the tubing stated to leak where the leur lock connects to the tubing (distal to the patient).Mom clamped the tubing and brought the patient in for a needle change.

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 22G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11609239
Report Number3006260740-2021-01108
Device Sequence Number11737030
Product Code FPA
UDI-Device Identifier00801741047497
UDI-Public(01)00801741047497
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K073050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0142275
Device Lot NumberASEVF102
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;